A fixed point theorem in partially ordered sets and some applications to matrix equations

A.C.M. Ran, M.C.B. Reurings

Research output: Contribution to JournalArticleAcademicpeer-review

168 Downloads (Pure)

Abstract

An analogue of Banach's fixed point theorem in partially ordered sets is proved in this paper, and several applications to linear and nonlinear matrix equations are discussed.
Original languageEnglish
Pages (from-to)1435-1443 (electronic)
Number of pages10
JournalProceedings of the American Mathematical Society
Volume132
Issue number5
DOIs
Publication statusPublished - 2004

Bibliographical note

MR2053350

Fingerprint

Dive into the research topics of 'A fixed point theorem in partially ordered sets and some applications to matrix equations'. Together they form a unique fingerprint.

Cite this